Geradenmodelle der Möbius- und Burau-Geometrien

Günter Kist, Bernhard Reinmiedl

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let (L, K) be an arbitrary (not necessary abelian) field extension, let V be a (left) vector space over L (and therefore over the subfield K) and let μ be the set of all sub-spaces of the projective space II(V, K). Then the canonical map κ{script}: P {colon equals} V*/K* → U given by κ{script}: K*a → L*a/K* {colon equals} {K*(λa){divides}λ ∈ L*{ induces a spread S in Π(V, K). Furthermore κ{script} induces a chain structure by applying κ{script} on certain subspaces of U. Our purpose is to give a synthetic description of these chain structures. For a regular Spread S, i.e. K is commutative, the chain structure is a generalization of the Burau geometries [11]. In this paper we represent the Staudt chains by Segre manifolds.

Original languageGerman
Pages (from-to)94-113
Number of pages20
JournalJournal of Geometry
Issue number1-2
StatePublished - Apr 1991

Cite this